Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
4 Posts
Discussion Starter · #1 ·
My periods are actually never normal, probably because I am a bit underweight and all. But lately my periods (if you call them that) are really wierd. It's not really bright blood like normal, but instead dark almost black blood. That lasts a few days then just as sudden as it came its gone. It's not alot of dark blood but I dont have the typical symptoms I usually have with my periods. Which is mood swings, and severe pelvic pain, and cramps. This was mostly little pelvic pain, extreme bloating, and a bit of diahrea. I dont have intense pelvic pain with it, but I do have a high tendency to have pelvic pain with my IBS no matter what.To top it all off, Ive been getting more gassy then I have ever been, coughing a bit after meals. And sometimes an intense pelvic pain. With my IBS when I have a flare up I can't even touch my stomach with having some pain or gag reflux. And more indegestetion, heart burns I think and alot of acid in my stomach. I actually think I may have another infection. As my IBS tends to rear its ugly head whenever I have an infection. I am going to see my GI doctor soon and try to figure out whats going on, I am also in a CBT class.IBS is probably the most frustrating thing out there.. you never know if it is IBS or something else. I am just trying to keep my spirits up and do the best I can. I have IBS yes, but it wont control me. I know I just would like to take better care of myself, and work hard on getting past this flare up so that I can get my life back, and do things I would love to do.
 

·
Registered
Joined
·
4 Posts
Discussion Starter · #3 ·
Yeah I take Buscopan and another one for Nausea. I do want to get checked out as I seem to be getting prone to infections this past month, and have been getting alot of acid in my stomach and right now I am just having soups today to help settle my stomach down. I have been getting off of zyprexa for the past 4 months now, and as well trying to get off my ativan. Ive been getting alot of heartburns, and pain all throughout my body and there really is no reason for it (not eating any spicy foods, or acidic foods). So I am hoping that I can get this all figured out. It wont be long until I am sick of soups haha. I kind of am thinking the buscopan isnt doing much.. but I dont know.
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top